Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Morse index theorem in the degenerate endmanifold case

Authors: Nancy Hingston and Diane Kalish
Journal: Proc. Amer. Math. Soc. 118 (1993), 663-668
MSC: Primary 58E10
MathSciNet review: 1143018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple formulation and proof of the Morse index theorem for two endmanifolds in the degenerate case, that is, when each submanifold lies at a focal point of the other.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E10

Retrieve articles in all journals with MSC: 58E10

Additional Information

PII: S 0002-9939(1993)1143018-2
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia